MathSciNet Relay Station
MathSciNet bibliographic data
MR2226494 37D25 (37C35 37C40)
Ugarcovici, Ilie On hyperbolic measures and periodic orbits. Discrete Contin. Dyn. Syst. 16 (2006), no. 2, 505–512.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement